# SDR REXA2021082500616

- Difficulty date: July 30, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Bs 319-333 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER R21 CORRODED BETWEEN FS 319 - FS 333. - REMOVED & INSTALLED DCU2 FOR ACCESS IAW CRJ 900 AMM 31-41-04/05-000/400-801-A01. OP TEST PERFORMED NO FUALTS NOTED. REMOVED & REPLACED 1 NEW SPLICE P/N SH670-31197-12 STR R21 PN SH670-31 IAW CRJ SRM 51-40-11-001-001-A01, 51-42-06-001-001-A02  & 51-42-21-001-001-A01. RESTORED FINISH IAW SRM 51-25-01-001-001-A01 & 51-21-11-001-001-A01.
